# SDR CA130510002

- Difficulty date: May 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Aircraft time: 9 hours
- Engine: Pwa PT6A34
- System (JASC): 2897 · Fuel System Wiring
- Part: Filter
- Part number: A3210
- Condition: Shorted
- Location: Fuel Pump
- Part time: 141 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A TRAINING FLIGHT,  THE NR 1 FORWARD BOOST PUMP FAILED, AND THE PILOT NOTIFIED MAINTENANCE, ABOUT THIS FAULT.  IT WAS FOUND THE NR 1 FWD BOOST PUMP NOISE FILTER PN A.3210 HAD SHORTED OUT AND NR 2 PUMP NOISE FILTER CONNECTION WAS ABOUT TO FAIL.  THIS ACFT HAD ACUMINATED, TAT: 141.2  HRS SINCE NEW AND HAD RECENTLY BEEN RECONFIGURE TO OPERATE ON WIPAIRE AMPH FLOATS, AND HAD FLOWN ONLY 10 HRS 
SALTWATER.  THE FAILED UNITS WERE REPLACED AND CORROSION PREVENTIVE MEASURE WERE TAKEN, AND THE ACFT WAS THEN RETURNED TO SERVICE.  THERE WAS AN MRO FINDING GENERATED AND GIVEN TO MFG TECH SUPPORT FOR THEIR INVESTIGATION.
